# SDR AMTA200501173

- Difficulty date: December 17, 2005
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N517AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27973
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1661-1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER SURFACE OF INTERCOSTAL AROUND FASTENER HOLES AT THE R-4 DOOR SILL STA 1681 TO 1661.  REMOVED CORROSION FROM INTERCOSTAL AT R-4 DOOR SILL IAW SRM 51-20-01, ORIG THICKNESS .071 INCH, REMAINING .041 INCHES OUT OF LIMITS IAW SRM; REMOVED AND REPLACED INTERCOSTAL IAW SRM AT STA 1661-1681.  (K)
